# SDR YENA2023091501086

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 57,281 hours, 20,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#39, FLL-SJO. 'DURING DESCENT BELOW 10000 CABIN CREW REPORTED DIRTY SOCKS ODOR MID CABIN AND REAR LEVEL 1 - APU OFF; COMPLIED WITH INFO NOTICE 2017 - T015 SECTION B1 AND PERFORMED INSPECTION OF APU AND BOTH ENGINES WITH NO EVIDENCE OF LEAKS OR DUPLICATION OF SMELL. A/C OK FOR SVC.'
